Consistent Digital Line Segments

被引:0
|
作者
Tobias Christ
Dömötör Pálvölgyi
Miloš Stojaković
机构
[1] ETH Zurich,Institute of Theoretical Computer Science
[2] EPF Lausanne,Department of Combinatorial Geometry
[3] University of Novi Sad,Department of Mathematics and Informatics
来源
关键词
Digitalization; Plane; Integer grid;
D O I
暂无
中图分类号
学科分类号
摘要
We introduce a novel and general approach for digitalization of line segments in the plane that satisfies a set of axioms naturally arising from Euclidean axioms. In particular, we show how to derive such a system of digital segments from any total order on the integers. As a consequence, using a well-chosen total order, we manage to define a system of digital segments such that all digital segments are, in Hausdorff metric, optimally close to their corresponding Euclidean segments, thus giving an explicit construction that resolves the main question of Chun et al. (Discrete Comput. Geom. 42(3):359–378, 2009).
引用
收藏
页码:691 / 710
页数:19
相关论文
共 50 条